# SDR P5CA2018091800285

- Difficulty date: September 13, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,752 hours, 20,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC PACK SURGES DURING T/O AND ON APPROACH. PERFORMED BITE CHECK ON LT PACK CONTROLLER IAW AMM 21-51-00 NO FAULTS FOUND. RUN LT PACK IAW AMM 21-51-00 WITH NO SURGES. OK FOR SERVICE.
